# SDR A6WA200840426

- Difficulty date: May 21, 2008
- Submitted: January 28, 2009
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 12,792 hours, 12,767 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Lack Of Lube
- Location: Nose
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR WAS SELECTED DOWN, A CLICKING OR BINDING SOUND WAS HEARD FROM NOSE GEAR AREA UNTIL NOSE GEAR WAS LOCKED DOWN.  SWUNG NLG ON GROUND, LUBED NLG PER AMM 12-32-00.  OK FOR SERVICE.
